Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An elementary proof that Bessel's functions of the zeroth order have an infinite number of real roots


Author: Maxime Bôcher
Journal: Bull. Amer. Math. Soc. 5 (1899), 385-388
DOI: https://doi.org/10.1090/S0002-9904-1899-00616-5
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1899-00616-5

American Mathematical Society